Higher order modular forms and mixed Hodge theory

Volume 139 / 2009

Ramesh Sreekantan Acta Arithmetica 139 (2009), 321-340 MSC: 11F11, 14C30, 30F30, 32S35. DOI: 10.4064/aa139-4-2

Authors

  • Ramesh SreekantanIndian Statistical Institute, Bangalore Centre
    8th Mile, Mysore Road, RV College Post
    Jnana Bharathi, Bangalore
    Karnataka 560059, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image